MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE
Model Number BF-1TH1100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was no image on the bronchovideoscope.The issue occurred during preparation for use for an unspecified procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Based on the results of the investigation, the root cause could not be identified.However, it was presumed that water and moisture entered the inside of the scope, and the image sensor unit was damaged by the moisture, which led to the occurrence of the event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor field performance for this device.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20577425
Report Number9610595-2024-22361
Device Sequence Number8003185
Product Code EOQ
UDI-Device Identifier04953170424199
UDI-Public04953170424199
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-1TH1100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown